# SDR VNAA2013062800018

- Difficulty date: June 28, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N250PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7929
- Aircraft time: 22,293 hours, 22,640 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Faulty
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED TRIPLE CHIME AND GEAR DISAGREE AMBER NOSEWHEEL INDICATION ON DESCENT.  CREW PERFORMED MANUAL GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, REMOVED AND REPLACED NOSE LANDING GEAR NUMBER TWO (2) DOWNLOCK SENSOR AND PERFORMED GEAR SWING USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
